# SDR C2XA02CL135

- Difficulty date: June 27, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 7510700726
- Part serial: 01096941
- Condition: Inoperative
- Location: Cockpit
- Part time: 188 hours, 136 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3040 THE CREW REPORTED THE NR 1 AND NR 2 TRANSPONDERS WERE INOPERATIVE IN CRUISE ABOUT HALF AN HOUR OUT OF CLEVELAND.  THEY ALSO REPORTED THE NR 2 COMM FAILED.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED BOTH RCZ'S.  OPERATIONAL CHECKS WERE PERFORMED WITH NO DEFECTS FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
